# SDR AALA202305152834

- Difficulty date: May 8, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A320*
- Aircraft serial: 1651
- Aircraft time: 69,124 hours, 26,521 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4L DOOR IS CLOSED BUT INDICATING OPEN. **SUPPLEMENTAL REPORT FOR AALA202305122834: MAINTENANCE ACCOMPLISHED TSM 52-13-00 AND FOUND NO DEFECTS WITH THE DOOR INDICATION SYSTEM AND THE INDICATIONS WERE NORMAL. NO DEFECTIVE PARTS WERE INDENTIFIED. ** (CLOSED)
